Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having discomfort in stomach, yellow colored bloody stools with itching in anus. Endoscopy showed prepyloric erosions. Taken moza, happi. What should I do?

hi doctor I am not comfortable with my stomach since last 3 to 4 years. Now its found that my stool is in yellow color and some blood in that. and also i have itching/irritations around my anus . I feel discomfort when my stomach is empty, means irritation at its maximum on morning. Had done some treatment and had an endoscopy test also. In endoscopy the doctor noticed that Prepyloric erosions as the impression and prescribed moza2.5 and happi 20 mg. It was before 2 months and i had taken the medicine for 1 month however not found any change but that time the stool was in a dark color. The yellow stool and blood found since last month.Can u please guide me wat to do?
Asked On : Sun, 8 Jul 2012
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Some amount of blood in stools along with itching and irritation around the anus especially in the mornings suggests a typical worm infestation.

Please get a stool routine done to look for ova or cysts.

You may take empirical deworming medicine like Albendazole single dose or Mebendazole - 3 days regimen.

In all cases, deworming yourself is important. It is going to help you.

I do not see any other major problem in you.

Hope this helps.

Answered: Sun, 8 Jul 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. The gastroscopy revealed duodinal ulcer and it causes irritation of the whole gut cause more than normal gut movement.
due to enhanced movement stools may be light in colour. blood may be due to infection of the distal gut. Your doctors treatment is good if no sa-
-tisfactory results are found he can change the drug regimen. Besides treatment i advise you some diet recomendations as Take more of curd with
food. avoid taking spices chillies junk foods oily foods till you get complete relief. wishing for a quick recovery.
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor